# SDR ERAA201200026

- Difficulty date: February 11, 2012
- Submitted: February 11, 2012
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 45,891 hours, 70,403 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 85410024
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 45,891 hours, 70,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CRACK IN LT ENGINE NACELLE FIREWALL OUTBD SKIN IAW RD8-54-0651 PERMANENT REPAIR.
